Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 126, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 12, 2016, 8:25 AM CDT for Ray County, Missouri. It took effect at Jul 12, 2016, 12:56 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 8:25 AM CDT (13:25 UTC)
- In effect from
- Jul 12, 2016, 12:56 PM CDT
- Expired
- Jul 14, 2016, 9:50 AM CDT
- In force
- 45 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 22.29 ft at Jul 13, 2016, 2:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
662
WGUS43 KEAX 121325
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 AM CDT TUE JUL 12 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following river in Missouri...
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-131325-
/O.NEW.KEAX.FL.W.0126.160712T1756Z-160714T1450Z/
/RICM7.2.ER.160712T1756Z.160713T0600Z.160713T1450Z.NO/
825 AM CDT TUE JUL 12 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Crooked River near Richmond.
* from this afternoon to Thursday morning.
* At 7:30 AM Tuesday the stage was 10.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 22.2 feet by early Wednesday morning. The river will
fall below flood stage by late Wednesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 10.0 Tue 07 AM 22.2 Wednesday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$5 follow-up statements
804
WGUS83 KEAX 121830
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
130 PM CDT TUE JUL 12 2016
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Fishing River near Mosby affecting Clay and Ray Counties.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-131830-
/O.CON.KEAX.FL.W.0126.000000T0000Z-160714T1450Z/
/RICM7.2.ER.160712T1905Z.160713T0600Z.160713T1450Z.NO/
130 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until Thursday morning.
* At 12:30 PM Tuesday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 22.2 feet by early Wednesday morning. The river will
fall below flood stage by late Wednesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 19.5 Tue 12 PM 22.2 Wednesday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-131829-
/O.EXT.KEAX.FL.W.0125.000000T0000Z-160713T2247Z/
/MBYM7.1.ER.160712T1418Z.160712T1811Z.160712T2247Z.NO/
130 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Wednesday afternoon.
* At 1:11 PM Tuesday the stage was 22.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 22.3 Tue 01 PM 21.9 this afternoon
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
KSC005-103-131829-
/O.EXT.KEAX.FL.W.0127.160712T2300Z-160714T0646Z/
/ESTK1.1.ER.160712T2300Z.160713T0000Z.160713T0646Z.NO/
130 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Stranger Creek at Easton.
* from this evening to late Wednesday night.
* At 1:16 PM Tuesday the stage was 12.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 17.9 feet by this evening. The river will fall below
flood stage by early Wednesday morning.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 12.7 Tue 01 PM 17.9 this evening
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$062
WGUS83 KEAX 130131
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 PM CDT TUE JUL 12 2016
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Crooked River near Richmond affecting Ray County.
Fishing River near Mosby affecting Clay and Ray Counties.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-140131-
/O.EXT.KEAX.FL.W.0126.000000T0000Z-160714T1052Z/
/RICM7.2.ER.160712T1839Z.160713T0600Z.160713T1052Z.NO/
831 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until late Wednesday night.
* At 7:30 PM Tuesday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.8 Tue 07 PM 21.3 early Wednesday
morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-140035-
/O.EXT.KEAX.FL.W.0125.000000T0000Z-160714T0035Z/
/MBYM7.1.ER.160712T1418Z.160712T2030Z.160713T0035Z.NO/
831 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Fishing River near Mosby.
* until Wednesday evening.
* At 4:46 PM Tuesday the stage was 22.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 22.4 Tue 05 PM 15.8 tonight
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
KSC005-103-140131-
/O.EXT.KEAX.FL.W.0127.000000T0000Z-160714T0738Z/
/ESTK1.1.ER.160712T2231Z.160713T0600Z.160713T0738Z.NO/
831 PM CDT TUE JUL 12 2016
The Flood Warning continues for
The Stranger Creek at Easton.
* until late Wednesday night.
* At 7:30 PM Tuesday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday morning.
* At 18.0 feet...1st street in easton and 231st street north and
south of easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 17.6 Tue 07 PM 17.9 early Wednesday
morning
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$412
WGUS83 KEAX 131352
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 AM CDT WED JUL 13 2016
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-141352-
/O.EXT.KEAX.FL.W.0126.000000T0000Z-160715T0109Z/
/RICM7.2.ER.160712T1839Z.160713T1800Z.160714T0109Z.NO/
852 AM CDT WED JUL 13 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until Thursday evening.
* At 8:30 AM Wednesday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
afternoon. The river will fall below flood stage this evening.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 21.8 Wed 08 AM 22.0 this afternoon
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$112
WGUS83 KEAX 140130
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT WED JUL 13 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
Petite Saline Creek near Boonville affecting Cooper County.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-150130-
/O.CON.KEAX.FL.W.0128.000000T0000Z-160717T0916Z/
/BLVM7.1.ER.160713T1443Z.160715T0000Z.160716T0916Z.NO/
830 PM CDT WED JUL 13 2016
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until late Saturday night.
* At 7:45 PM Wednesday the stage was 27.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.6 feet by
Thursday evening. The river will fall below flood stage Saturday
morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 27.5 Wed 08 PM 28.6 Thursday evening
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-150127-
/O.EXT.KEAX.FL.W.0126.000000T0000Z-160715T0127Z/
/RICM7.2.ER.160712T1839Z.160713T2000Z.160714T0127Z.NO/
830 PM CDT WED JUL 13 2016
The Flood Warning continues for
The Crooked River near Richmond.
* until Thursday evening.
* At 7:30 PM Wednesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.9 Wed 07 PM 15.6 early Thursday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC089-140200-
/O.CAN.KEAX.FL.W.0131.000000T0000Z-160715T1322Z/
/FYTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
830 PM CDT WED JUL 13 2016
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 7:30 PM Wednesday the stage was 7.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 10.9 feet. The
river will continue to fall to 6.6 feet by Friday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 7.4 Wed 07 PM 10.4 tonight
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-150129-
/O.EXT.KEAX.FL.W.0130.160714T1232Z-160715T2300Z/
/BONM7.1.ER.160714T1232Z.160714T1800Z.160714T2300Z.UU/
830 PM CDT WED JUL 13 2016
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* from Thursday morning to Friday evening.
* At 7:30 PM Wednesday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 17.0 feet by early Thursday afternoon. The river
will fall below flood stage by Thursday evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 13.4 Wed 07 PM 17.0 early Thursday
afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-140200-
/O.CAN.KEAX.FL.W.0129.000000T0000Z-160715T1654Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
830 PM CDT WED JUL 13 2016
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 8:00 PM Wednesday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.4 feet. The
river will continue to fall to 6.6 feet by Friday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 14.9 Wed 08 PM 14.0 early Thursday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$292
WGUS83 KEAX 140317
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 PM CDT WED JUL 13 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-140347-
/O.CAN.KEAX.FL.W.0126.000000T0000Z-160715T0127Z/
/RICM7.2.ER.160712T1839Z.160713T2000Z.160714T0143Z.NO/
1017 PM CDT WED JUL 13 2016
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 9:30 PM Wednesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 8:43 PM Wednesday.
* Forecast...The river will continue to fall to 7.7 feet by Friday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 19.4 Wed 09 PM 15.6 early Thursday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 12, 6:44 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 12, 6:44 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 644 AM CDT TUE JUL 12 2016 .Discussion... Issued at 401 AM CDT TUE JUL 12 2016 Short Term (Today through Wednesday night): MCS over northern Missouri this morning and another over eastern Kansas are about to merge together as they continue to push sewd. These storms are being fueled by a swly 40-50kt LLJ. This LLJ is expected to weaken this morning however storms will continue to move across the CWA and weaken through the morning hours as it does. This will leave residual cloud cover across the area this morning as well. The cold front which sparked the convection last night is still well to the west across eastern NE extending swwd into central Kansas. This will leave the area in a very moist environment today with dewpoints in the low to mid 70s. Convection during the afternoon will be contingent on any overflow boundaries left over from this morning's convection and increased instability in the afternoon if the sun does emerge. Both the NAM and GFS depict 2500- 3000J/kg of MUCAPE which would aid in the potential for severe storms with large hail and damaging winds the main threat. However, the better threat may come this evening when the LLJ strengthens again and noses into the area. Another MCS is expected to develop over the area. Severe storms with large hail and damaging winds will again be possible. Also, another round of heavy rain will be possible with PWAT values hovering right around 2". Tomorrow morning the LLJ again veers and weakens and thunderstorms should again diminish. During the afternoon on Wednesday a shortwave trough will move through the northern Plains into the Upper Midwest. This will finally force the aforementioned cold front towards the area Wednesday afternoon. Storms are expected to develop across the Upper Midwest during the afternoon however the local area should remain capped for the bulk of the day Wednesday. It is not until that enough convergence along the cold front and the upper shortwave impinges on the local area that storms will develop locally. Extreme instability coupled with dewpoints in the mid 70s will allow for severe storms capable of large hail and damaging wings. Heavy rain will again be a concern with PWATs between 1.75"-2". Late afternoon/evening storms may be maintain or enhanced but yet another nocturnal LLJ which will again be nosing into the local area Wednesday night. Long Range (Thursday through Monday): The long range continues to look unsettled as the upper level flow becomes quasi-zonal across the region. Models analyzes the cold front across the southern CWA by Thursday afternoon. Thunderstorms will again be possible along this front with afternoon instability and again Thursday night as again the LLJ reintensifies. Storms may however may develop south of the area depending on how much push to the south the front makes. Additional rounds of storms will be possible for Friday and Saturday night as several shortwaves traverse the area on zonal flow. By Sunday, the cold front will return back through the area as a warm front as upper level ridging builds into the area. This should allow for hot conditions to return to the area late this weekend into the beginning of next week. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 644 AM CDT TUE JUL 12 2016 Thunderstorms with light to moderate showers will affect the terminals thru 13Z-14Z before pushing east of the TAF sites. Otrw...conds will remain VFR thru the afternoon with just mid-lvl clouds around 15kft expected. This evening a second round of thunderstorms may develop near the terminals however confidence is too low for more than VC at this time. Tonight another cluster of thunderstorms is expected to develop with moderate to heavy rain expected reducing vsbys to 3-5SM at times. Cigs however will remain VFR in storms around 5kft. Winds will be variable this morning as the storms exit the terminals however they will back to the south by mid-morning remaining between 5-10kts. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...73 Aviation...73
Hazardous weather outlook, Jul 12, 5:07 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 507 AM CDT TUE JUL 12 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 507 AM CDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE EARLY THIS MORNING...AGAIN THIS EVENING...WITH A THIRD ROUND POSSIBLE TONIGHT. LARGE HAIL... STRONG WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF STORMS WILL BE POSSIBLE THIS WEEK AS AN UNSETTLED WEATHER PATTERN DEVELOPS OVER THE CENTRAL U.S. SEVERE STORMS WILL BE POSSIBLE WEDNESDAY WITH LARGE HAIL AND STRONG WINDS REMAINING THE MAIN THREATS. IN ADDITION...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE THIS WEEK AS SEVERAL ROUNDS OF STORMS ARE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 12, 6:14 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 AM CDT TUE JUL 12 2016
MOZ043-044-053-054-121200-
HENRY MO-JOHNSON MO-BATES MO-CASS MO-
614 AM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHEASTERN CASS...
CENTRAL BATES AND HENRY COUNTIES UNTIL 700 AM CDT...
AT 613 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KINGSVILLE TO NEAR
GARDEN CITY TO 9 MILES EAST OF LINN VALLEY...AND MOVING EAST AT 65
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...CLINTON...BUTLER...WINDSOR...KNOB
NOSTER...HOLDEN...ADRIAN...
GARDEN CITY...WHITEMAN AIR FORCE
BASE...ARCHIE...LEETON...URICH...CALHOUN...
DEEPWATER...MONTROSE...CREIGHTON...CHILHOWEE...KINGSVILLE...WHITEMAN
AFB AND COAL.
LAT...LON 3831 9459 3852 9428 3884 9409 3875 9350
3827 9352 3820 9361 3821 9405 3810 9406
TIME...MOT...LOC 1113Z 287DEG 58KT 3878 9409 3852 9427 3833 9454
32Local storm report, Jul 12, 6:33 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 1 SSW ST JOSEPH 39.75N 94.86W
07/12/2016 BUCHANAN MO LAW ENFORCEMENT
3 INCHES RAIN FELL. WATER UP TO BUMPERS ON TRUCKS. 5300
STOCKYARDS EXPRESSWAY.
&&
KBRONISLocal storm report, Jul 12, 6:37 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 4 NE RUSHVILLE 39.63N 94.97W
07/12/2016 BUCHANAN MO LAW ENFORCEMENT
BANKERS CROSSING. 10400 45 HWY/KK. HALLS, MO, FLASH
FLOODING ACROSS ROADS.
&&
KBRONISLocal storm report, Jul 12, 6:46 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG ADRIAN 38.40N 94.35W
07/12/2016 BATES MO 911 CALL CENTER
TREES DOWN AT 6TH AND CLARK AS WELL AS 1ST AND VIRGINIA
&&
32Local storm report, Jul 12, 8:06 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 AM TSTM WND DMG BUTLER 38.26N 94.33W
07/12/2016 BATES MO LAW ENFORCEMENT
HALF OF ROOF BLOWN OFF OF LUMBER YARD BUILDING ONTO
NEARBY ROADWAY.
&&
JWELSHLocal storm report, Jul 12, 8:09 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG ST. JOSEPH 39.77N 94.85W
07/12/2016 BUCHANAN MO 911 CALL CENTER
NUMEROUS TREES DOWN IN ST. JOSEPH
0345 AM TSTM WND DMG LIBERTY 39.25N 94.42W
07/12/2016 CLAY MO 911 CALL CENTER
LARGE TREE DOWN ACROSS ROADWAY ON LIBERTY DRIVE NEAR
FAIRVIEW
0355 AM TSTM WND GST LIBERTY 39.25N 94.42W
07/12/2016 M53.00 MPH CLAY MO AWOS
0425 AM TSTM WND DMG 3 W INDEPENDENCE 39.09N 94.47W
07/12/2016 JACKSON MO FIRE DEPT/RESCUE
TREE ON A HOUSE ON SOUTH HOME AVE.
0442 AM TSTM WND DMG 4 SE KANSAS CITY 39.06N 94.53W
07/12/2016 JACKSON MO BROADCAST MEDIA
TREE DOWN AT 39TH AND CHELSEA AVE
0510 AM TSTM WND DMG 1 NW ATCHISON 39.57N 95.13W
07/12/2016 ATCHISON KS LAW ENFORCEMENT
TREE DOWN NEAR 286TH AND PRATT IN ATCHISON.
0525 AM TSTM WND DMG PARKVILLE 39.20N 94.68W
07/12/2016 PLATTE MO LAW ENFORCEMENT
SEVERAL TREES DOWN IN SOUTHERN PARKVILLE.
0536 AM TSTM WND GST SW OVERLAND PARK 38.98N 94.67W
07/12/2016 E60.00 MPH JOHNSON KS TRAINED SPOTTER
SEVERAL SMALL TREE LIMBS DOWN NEAR 151ST STREET AND 69
HIGHWAY.
0615 AM FLASH FLOOD 4 NE RUSHVILLE 39.63N 94.97W
07/12/2016 BUCHANAN MO LAW ENFORCEMENT
BANKERS CROSSING. 10400 45 HWY/KK. HALLS, MO, FLASH
FLOODING ACROSS ROADS.
0615 AM FLASH FLOOD 1 SSW ST JOSEPH 39.75N 94.86W
07/12/2016 BUCHANAN MO LAW ENFORCEMENT
3 INCHES RAIN FELL. WATER UP TO BUMPERS ON TRUCKS. 5300
STOCKYARDS EXPRESSWAY.
0620 AM TSTM WND DMG ADRIAN 38.40N 94.35W
07/12/2016 BATES MO 911 CALL CENTER
TREES DOWN AT 6TH AND CLARK AS WELL AS 1ST AND VIRGINIA
0629 AM TSTM WND DMG BUTLER 38.26N 94.33W
07/12/2016 BATES MO LAW ENFORCEMENT
HALF OF ROOF BLOWN OFF OF LUMBER YARD BUILDING ONTO
NEARBY ROADWAY.
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:10 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway, Worth | 35 min |
| Jul 12, 1:48 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 12, 2:13 AM CDT | Areal Flood Advisory | EAX | Atchison, Nodaway | 4 hr |
| Jul 12, 2:54 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more | 51 min |
| Jul 12, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Jackson and 4 more | 56 min |
| Jul 12, 3:59 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Clay, Cooper, Jackson, Johnson and 4 more | 46 min |
| Jul 12, 4:30 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Buchanan, Holt, Nodaway | 4 hr |
| Jul 12, 4:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Cooper, Henry, Jackson, Johnson and 3 more | 53 min |
| Jul 12, 4:51 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, DeKalb, Platte | 39 min |
| Jul 12, 5:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Jul 12, 5:19 AM CDT | Flash Flood Warning | EAX | Buchanan | 4 hr |
| Jul 12, 5:34 AM CDT | Special Weather Statement | EAX | Cass, Clay, Jackson | 41 min |
| Jul 12, 5:43 AM CDT | Areal Flood Advisory | EAX | Buchanan, Clay, Clinton, Jackson, Lafayette, Platte and 1 more | 4 hr |
| Jul 12, 6:14 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson | 46 min |
| Jul 12, 6:29 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 31 min |
| Jul 12, 6:40 AM CDT | River Flood Warning | EAX | Clay, Ray | 31 hr |
| Jul 12, 9:18 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan | 9 hr |
| Jul 12, 9:47 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, DeKalb, Jackson, Lafayette and 1 more | 9 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.